# SDR MWEA97729

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHK, FOUND EMERG FLASHLIGHT BATTERIES LOW.  MTC REMOVED AND REPLACED BATT PACK.
